Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A functional calculus for general operators in Hilbert space
HTML articles powered by AMS MathViewer

by Morris Schreiber PDF
Trans. Amer. Math. Soc. 87 (1958), 108-118 Request permission
References
  • Bent Fuglede, A commutativity theorem for normal operators, Proc. Nat. Acad. Sci. U.S.A. 36 (1950), 35–40. MR 32944, DOI 10.1073/pnas.36.1.35
  • I. Gelfand and M. Neumark, On the imbedding of normed rings into the ring of operators in Hilbert space, Rec. Math. [Mat. Sbornik] N.S. 12(54) (1943), 197–213 (English, with Russian summary). MR 0009426
  • Erhard Heinz, Ein v. Neumannscher Satz über beschränkte Operatoren im Hilbertschen Raum, Nachr. Akad. Wiss. Göttingen. Math.-Phys. Kl. IIa. Math.-Phys.-Chem. 1952 (1952), 5–6 (German). MR 0050173
  • Einar Hille, Functional Analysis and Semi-Groups, American Mathematical Society Colloquium Publications, Vol. 31, American Mathematical Society, New York, 1948. MR 0025077
  • S. N. Mergelyan, On the representation of functions by series of polynomials on closed sets, Amer. Math. Soc. Translation 1953 (1953), no. 85, 8. MR 0054020
  • Béla Sz.-Nagy, Sur les contractions de l’espace de Hilbert, Acta Sci. Math. (Szeged) 15 (1953), 87–92 (French). MR 58128
  • Johann von Neumann, Eine Spektraltheorie für allgemeine Operatoren eines unitären Raumes, Math. Nachr. 4 (1951), 258–281 (German). MR 43386, DOI 10.1002/mana.3210040124
  • M. A. Neumark, On a representation of additive operator set functions, C. R. (Doklady) Acad. Sci. URSS (N.S.) 41 (1943), 359–361. MR 0010789
  • F. Riesz, and B. v. Sz.-Nagy, Leçons d’analyse fonctionelle, Academie des Sciences de Hongrie, Akademiai Kiado, Budapest, 1952.
  • M. Schreiber, Unitary dilations of operators, Duke Math. J. 23 (1956), 579–594. MR 83707
  • E. C. Titchmarsh, Theory of functions, 2d ed., Oxford, 1950. A. Zygmund, Trigonometrical series, Warszawa-Lwow, 1935.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.00
  • Retrieve articles in all journals with MSC: 46.00
Additional Information
  • © Copyright 1958 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 87 (1958), 108-118
  • MSC: Primary 46.00
  • DOI: https://doi.org/10.1090/S0002-9947-1958-0099601-2
  • MathSciNet review: 0099601